# SDR DALA2023080406304

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 72,929 hours, 34,221 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 NEED TO COMPLY WITH ER/A 605553-14 SECTION II ISSUED FOR REPAIR TO LH MLG DOOR ACTUATOR AND HINGE FITTING. CORRECTIVE ACTION: COMPLIED WITH. (2899862)
